Previous |  Up |  Next

Article

References:
[1] Bartle R. G.: A general bilinear vector integral. Studia Math. 15 (1956), 337-352. MR 0080721 | Zbl 0070.28102
[2] Bartle R. G., Dunford N., Schwartz J.: Weak compactness and vector measures. Canadian J. Math. 7 (1955), 289-305. DOI 10.4153/CJM-1955-032-1 | MR 0070050 | Zbl 0068.09301
[3] Batt J.: Integraldarstellungen linearer Transformationen und schwache Kompaktheit. Math. Annalen 174 (1967), 291-304. DOI 10.1007/BF01364276 | MR 0223913 | Zbl 0157.21004
[4] Batt J., Berg J.: A theorem about weakly compact operators on the space of continuous functions on a compact Hausdorff space. Notices AMS, Vol. 15 n. 2 (1968), p. 363.
[5] Batt J.: On compactness and vector measures. Notices AMS Vol. 15 n. 3 (1968), p. 510,
[6] Bessaga C., Pelczyňski A.: On bases and unconditional convergence of series in Banach spaces. Studia Math. 17 (1958), 151-164. MR 0115069
[7] Bochner S., Taylor A. E.: Linear functionals on certain spaces of abstractly-valued functions. Annals of Math. (2) 39 (1938), 913-944. DOI 10.2307/1968472 | MR 1503445 | Zbl 0020.37101
[8] Bogdanowicz W. M.: Representations of linear continuous functional on the space $C(X, Y)$ of continuous functions from compact $X$ into locally convex $Y$. Proc. Japan Acad. Vol. 42, n. 10 (1967), 1122-1127. MR 0213503
[9] Brown С. С.: Über schwach-kompakte Operatoren in Banachraum. Math. Scand. 14 (1964), 45-64. MR 0179570
[10] Dinculeanu N.: Vector measures. VEB Deutscher Verlag der Wissenschaften, Berlin 1966. MR 0206189 | Zbl 0142.10502
[11] Dinculeanu N.: Contributions of Romanian mathematicians to the measure and integration theory. Revue Roum. Math. Pures Appl. 11 (1966), 1075-1102. MR 0202952 | Zbl 0147.04301
[12] Dinculeanu N.: Integral representation of dominated operations on spaces of continuous vector fields. Math. Annalen 173 (1967), 147-180. DOI 10.1007/BF01363894 | MR 0231171 | Zbl 0156.14902
[13] Dobrakov L.: On integration in Banach spaces, I. Czech. Math. J. 20 (95) (1970), 511 - 536. MR 0365138 | Zbl 0215.20103
[14] Dunford N., Pettis B. J.: Linear operations on summable functions. Trans. Amer. Math. Soc. 47 (1940), 323-392. DOI 10.1090/S0002-9947-1940-0002020-4 | MR 0002020 | Zbl 0023.32902
[15] Dunford N., Schwartz J.: Linear operators. part I, Interscience Publishers, New York 1958. MR 0117523 | Zbl 0084.10402
[16] Edwards R. E.: Functional analysis, theory and applications. Holt, Rinehart and Winston, 1965. MR 0221256 | Zbl 0182.16101
[17] Foias C., Singer I.: Some remarks on the representation of linear operators in spaces of vector valued continuous functions. Revue Roum. Math. Appl. 5 (1960), 729-752. MR 0131770 | Zbl 0102.32302
[18] Foias C., Singer I.: Points of diffusion of linear operators and almost diffuse operators in spaces of continuous functions. Math. Zeitschrift 87 (1965), 434-450. DOI 10.1007/BF01111723 | MR 0180863 | Zbl 0132.09904
[19] Grothendieck A.: Sur les applications lineaires faiblement compactes d'espaces du type $C(K)$. Canadian J. Math. 5 (1953), 129-173. DOI 10.4153/CJM-1953-017-4 | MR 0058866 | Zbl 0050.10902
[20] Grothendieck A.: Produits tensoriels topologiques et espaces nucléaires. Memoirs of AMS no 16, Providence 1955. MR 0075539 | Zbl 0123.30301
[21] Halmos P. R.: Measure theory. D. Van Nostrand, New York 1950. MR 0033869 | Zbl 0040.16802
[22] Hille E., Phillips R.: Functional analysis and semi-groups. Amer. Math. Soc. Coll. Publ., Providence 1957. MR 0089373
[23] Kluvánek I: Some generalizations of the Riesz-Kakutani theorem. (Russian), Czech. Math. J. 13 (88) (1963), 89-113. MR 0151574
[24] Kluvánek I: Characterization of Fourier-Stieltjes transforms of vector and operator valued measures. Czech. Math. J. 17 (92) (1967), 261-277. MR 0230872
[25] Krasnosel'skij M. A.: About a class of linear operators in a space of abstract functions. (Russian), Matematičeskije zametky 2 (1967), 599-604. MR 0222683
[26] Pelczyňski A.: Projections in certain Banach spaces. Studia Math. 19 (1960), 209-228. MR 0126145
[27] Pelczyňski A.: Banach spaces on which every unconditionally converging operator is weakly compact. Bull. Acad. Polonaise 10 (1962), 641 - 648. MR 0149295
[28] Phillips R. S.: On weakly compact subsets of a Banach space. Amer. J. Math. 65 (1943), 108-136 DOI 10.2307/2371776 | MR 0007938 | Zbl 0063.06212
[29] Przeworska-Rolewicz D., Rolewicz S: Equations in linear spaces. Monografie Mat. Vol 47, PWN Warszawa 1968. MR 0412842 | Zbl 0181.40501
[30] Singer I.: Linear functionals on the space of continuous mappings of a compact space into a Banach space. (Russian), Revue Roum. Math. 2 (1957), 301 - 315. MR 0096964
[31] Swong K.: A representation theory of continuous linear maps. Math. Annalen 155 (1964), 270-291. DOI 10.1007/BF01354862 | MR 0165358
[32] Ulanov M. P.: Linear functionals on some spaces of abstract functions. (Russian), Sibirskij Mat. J. 9 (1968), 402-409. MR 0227744
[33] Ulanov M. P.: Vector valued set functions and representation of continuous linear transformations. (Russian), Sibirskij Mat. J. 9 (1968), 410-415. MR 0225151
[34] Whitley R.: An elementary proof of the Eberlein-Šmulian theorem. Math. Annalen 172 (1967), 116-118. DOI 10.1007/BF01350091 | MR 0212548 | Zbl 0146.36301
[35] Batt J., Berg E. J.: Linear bounded transformations on the space of continuous functions. J. Funct. Anal. 4 (1969), 215-239. DOI 10.1016/0022-1236(69)90012-3 | MR 0248546
[36] Batt J.: Applications of the Orlicz-Pettis theorem to operator-valued measures and compact and weakly compact linear transformations on the space of continuous functions. Revue Roum. Math. Pures Appl. 14 (1969), 907-935. MR 0388158 | Zbl 0189.43001
[37] Dobrakov. L: On integration in Banach spaces, II. Czech. Math. J. 20 (95) (1970), 680-695. MR 0365139 | Zbl 0224.46050
[38] Howard J.: The comparison of an unconditionally converging operator. Studia Math. 33 (1969), 295-298. MR 0247520 | Zbl 0189.43504
Partner of
EuDML logo